RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 471–473 (Mi mz1970)  

Brief Communications

On asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase

V. N. Karpushkin

Institute for Information Transmission Problems, Russian Academy of Sciences

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 327–328

Bibliographic databases:

Received: 26.09.1994

Citation: V. N. Karpushkin, “On asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase”, Mat. Zametki, 57:3 (1995), 471–473; Math. Notes, 57:3 (1995), 327–328

Citation in format AMSBIB
\Bibitem{Kar95}
\by V.~N.~Karpushkin
\paper On~asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 471--473
\mathnet{http://mi.mathnet.ru/mz1970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346447}
\zmath{https://zbmath.org/?q=an:0842.42007}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 327--328
\crossref{https://doi.org/10.1007/BF02303982}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1970
  • http://mi.mathnet.ru/eng/mz/v57/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:54
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020